Stationary Markov perfect equilibria in discounted stochastic games
Wei He and
Yeneng Sun
Journal of Economic Theory, 2017, vol. 169, issue C, 35-61
Abstract:
The existence of stationary Markov perfect equilibria in stochastic games is shown under a general condition called “(decomposable) coarser transition kernels”. This result covers various earlier existence results on correlated equilibria, noisy stochastic games, stochastic games with finite actions and state-independent transitions, and stochastic games with mixtures of constant transition kernels as special cases. A remarkably simple proof is provided via establishing a new connection between stochastic games and conditional expectations of correspondences. New applications of stochastic games are presented as illustrative examples, including stochastic games with endogenous shocks and a stochastic dynamic oligopoly model.
Keywords: Stochastic game; Stationary Markov perfect equilibrium; (Decomposable) coarser transition kernel; Endogenous shocks; Dynamic oligopoly (search for similar items in EconPapers)
JEL-codes: C72 C73 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S002205311730008X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:169:y:2017:i:c:p:35-61
DOI: 10.1016/j.jet.2017.01.007
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().